On estimation in conditional heteroskedastic time series models under non-normal distributions

Shuangzhe Liu, Chris Heyde

    Research output: Contribution to journalArticle

    8 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)455-469
    Number of pages15
    JournalStatistical Papers
    Volume49
    Issue number3
    Publication statusPublished - 2008

    Cite this

    @article{f9fa88316f0a41cb970da5347e41ce9c,
    title = "On estimation in conditional heteroskedastic time series models under non-normal distributions",
    author = "Shuangzhe Liu and Chris Heyde",
    year = "2008",
    language = "English",
    volume = "49",
    pages = "455--469",
    journal = "Statistische Hefte",
    issn = "1613-9798",
    publisher = "Springer",
    number = "3",

    }

    On estimation in conditional heteroskedastic time series models under non-normal distributions. / Liu, Shuangzhe; Heyde, Chris.

    In: Statistical Papers, Vol. 49, No. 3, 2008, p. 455-469.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On estimation in conditional heteroskedastic time series models under non-normal distributions

    AU - Liu, Shuangzhe

    AU - Heyde, Chris

    PY - 2008

    Y1 - 2008

    M3 - Article

    VL - 49

    SP - 455

    EP - 469

    JO - Statistische Hefte

    JF - Statistische Hefte

    SN - 1613-9798

    IS - 3

    ER -